JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON FUZZY BITOPOLOGICAL SPACES IN ŠOSTAK'S SENSE (II)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON FUZZY BITOPOLOGICAL SPACES IN ŠOSTAK'S SENSE (II)
Ramadan, Ahmed Abd El-Kader; Abbas, Salah El-Deen; El-Latif, Ahmed Aref Abd;
  PDF(new window)
 Abstract
In this paper, we have use a fuzzy bitopological space (X, , ) to create a family which is a supra fuzzy topology on X. Also, we introduce and study the concepts of r-(, )-generalized fuzzy regular closed, r-(, )-generalized fuzzy strongly semi-closed and r-(, )-generalized fuzzy regular strongly semi-closed sets in fuzzy bitopological space in the sense of ostak. Also, these classes of fuzzy subsets are applied for constructing several type of fuzzy closed mapping and some type of fuzzy separation axioms called fuzzy binormal, fuzzy mildly binormal and fuzzy almost pairwise normal.
 Keywords
fuzzy bitopological space;supra fuzzy topology;fuzzy binormal;fuzzy mildly binormal;fuzzy almost pairwise normal;
 Language
English
 Cited by
 References
1.
S. E. Abbas, A study of smooth topological spaces, Ph. D. Thesis, South Valley University, 2002.

2.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190. crossref(new window)

3.
K. C. Chattopadhyay, R. N. Hazra, and S. K. Samanta, Gradation of openness: fuzzy topology, Fuzzy Sets and Systems 49 (1992), no. 2, 237–242. crossref(new window)

4.
K. C. Chattopadhyay and S. K. Samanta, Fuzzy topology: fuzzy closure operator, fuzzy compactness and fuzzy connectedness, Fuzzy Sets and Systems 54 (1993), no. 2, 207–212. crossref(new window)

5.
M. K. El Gayyar, E. E. Kerre, and A. A. Ramadan, Almost compactness and near compactness in smooth topological spaces, Fuzzy Sets and Systems 62 (1994), no. 2, 193–202. crossref(new window)

6.
M. H. Ghanim, O. A. Tantawy, and F. M. Selim, Gradation of supra-openness, Fuzzy Sets and Systems 109 (2000), no. 2, 245–250. crossref(new window)

7.
U. Hohle and A. P. Sostak, A general theory of fuzzy topological spaces, Fuzzy topology. Fuzzy Sets and Systems 73 (1995), no. 1, 131–149. crossref(new window)

8.
Y. C. Kim, r-fuzzy semi-open sets in fuzzy bitopological spaces, Far East J. Math. Sci. (FJMS) Special Volume (2000), Part II, 221–236.

9.
Y. C. Kim, ${\delta}-closure$ operators in fuzzy bitopological spaces, Far East J. Math. Sci. (FJMS) 2 (2000), no. 5, 791–808.

10.
Y. C. Kim, A. A. Ramadan, and S. E. Abbas, Some weakly forms of fuzzy continuous mappings in L-fuzzy bitopological spaces, J. Fuzzy Math. 9 (2001), no. 2, 483–495.

11.
Y. C. Kim, A. A. Ramadan, and S. E. Abbas, Separation axioms in terms of ${\theta}-closure\;and\;{\delta}-closure$ operators, Indian J. Pure Appl. Math. 34 (2003), no. 7, 1067–1083.

12.
T. Kubiak and A. P. Sostak, Lower set-valued fuzzy topologies, Quaestiones Math. 20 (1997), no. 3, 423–429. crossref(new window)

13.
E. P. Lee, Preopen sets in smooth bitopological spaces, Commun. Korean Math. Soc. 18 (2003), no. 3, 521–532. crossref(new window)

14.
P. M. Pu and Y. M. Liu, Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), no. 2, 571–599. crossref(new window)

15.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), no. 3, 371–375. crossref(new window)

16.
A. A. Ramadan and S. E. Abbas, On several types of continuity in fuzzy bitopological spaces, J. Fuzzy Math. 9 (2001), no. 2, 399–412.

17.
A. A. Ramadan, S. E. Abbas, and A. A. Abd El-latif, On fuzzy bitopological spaces in Sostak’s sense, Commun. Korean Math. Soc. 21 (2006), no. 3, 497–514. crossref(new window)

18.
A. P. Sostak, On a fuzzy topological structure, Rend. Circ. Mat. Palermo (2) Suppl. No. 11 (1985), 89–103.

19.
A. P. Sostak, On the neighborhood structure of fuzzy topological spaces, Zb. Rad. No. 4 (1990), 7–14.

20.
A. P. Sostak, Basic structures of fuzzy topology, J. Math. Sci. 78 (1996), no. 6, 662–701. crossref(new window)